Abstract
This paper deals with the problems of passivity analysis and passivity-based controller design for Markovian jump systems with both time-varying delays and norm-bounded parametric uncertainties. Firstly, new delay-dependent conditions for the considered system to be passive are obtained by using a mode-dependent Lyapunov functional and by introducing some slack variables. These conditions are expressed by means of LMIs that are easy to check. It is shown through a numerical example that the obtained passivity conditions are less conservative than the existing ones in the literature. Secondly, the passification problem is investigated. On the basis of the obtained passivity conditions, dynamic output-feedback controllers are designed, which ensure that the resulting closed-loop system is passive. The effectiveness of the proposed design method is demonstrated by a numerical example.
Original language | English |
---|---|
Pages (from-to) | 1837-1852 |
Number of pages | 16 |
Journal | International Journal of Robust and Nonlinear Control |
Volume | 22 |
Issue number | 16 |
DOIs | |
Publication status | Published - 2012 |
Keywords
- Lyapunov functions
- Markovian jump systems
- passivity
- time delay systems